# SDR VTZA95269

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 14152060427
- Condition: Not Latched
- Location: Baggage Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/LGA - FLT 6341 - DURING TAKEOFF AT 1130 HRS ON 8-25-95, ABORTED TAKEOFF DUE TO THE BAGGAGE DOOR LIGHT ILLUMINATING DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE RELATCHED THE BAGGAGE DOOR. AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
